Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 13, NWS Tulsa, OK

March 14, 20244 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 14, 2024, 12:44 PM CDT for 4 counties in Oklahoma. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 12:44 PM CDT (17:44 UTC)
Expired
Mar 14, 2024, 1:15 PM CDT
In force
31 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
60.0 mph

Counties Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 72 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 12:46 PM CDTHAIL 22 Sw Schulter, OKAlso observed golf ball hail.
Mar 14, 12:50 PM CDTHAIL 1.5Wilson, OKRelayed by Broadcast Media.
Mar 14, 12:50 PM CDTHAIL 2Schulter, OK
Mar 14, 1:04 PM CDTHAIL 1.59 Ene Morris, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 11:09 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2303 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
3.5
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

925 
WUUS54 KTSA 141744
SVRTSA
OKC101-107-111-145-141815-
/O.NEW.KTSA.SV.W.0013.240314T1744Z-240314T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1244 PM CDT Thu Mar 14 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Wagoner County in northeastern Oklahoma...
  Central Okmulgee County in northeastern Oklahoma...
  Northwestern Muskogee County in east central Oklahoma...
  East central Okfuskee County in east central Oklahoma...

* Until 115 PM CDT.

* At 1244 PM CDT, a severe thunderstorm was located 3 miles west of
  Schulter, moving northeast at 50 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations in or near the path include...
  Okmulgee...                       Henryetta...
  Haskell...                        Morris...
  Dewar...                          Schulter...
  Boynton...                        Grayson...
  Bald Hill...                      Stonebluff...
  Okmulgee State Park...            Jamesville...
  Eram...                           

This includes Interstate 40 in Oklahoma between mile markers 232 and
239.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 600 PM CDT for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3552 9619 3591 9572 3570 9551 3555 9575
      3555 9582 3551 9582 3537 9604
TIME...MOT...LOC 1744Z 229DEG 44KT 3550 9601 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mejia
2 follow-up statements
606 
WWUS54 KTSA 141754
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1254 PM CDT Thu Mar 14 2024

OKC107-141803-
/O.CAN.KTSA.SV.W.0013.000000T0000Z-240314T1815Z/
Okfuskee OK-
1254 PM CDT Thu Mar 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OKFUSKEE COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3591 9572 3570 9551 3555 9575 3555 9582
      3551 9582 3546 9598 3552 9609 3555 9609
      3556 9614
TIME...MOT...LOC 1753Z 229DEG 44KT 3558 9590 

$$

OKC101-111-145-141815-
/O.CON.KTSA.SV.W.0013.000000T0000Z-240314T1815Z/
Wagoner OK-Okmulgee OK-Muskogee OK-
1254 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHWESTERN WAGONER...CENTRAL OKMULGEE AND NORTHWESTERN MUSKOGEE
COUNTIES...

At 1253 PM CDT, a severe thunderstorm was located near Morris, moving
northeast at 50 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Haskell...                        Morris...
Schulter...                       Boynton...
Grayson...                        Stonebluff...
Okmulgee State Park...            Bald Hill...
Jamesville...                     Eram...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for southeastern,
northeastern and east central Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3591 9572 3570 9551 3555 9575 3555 9582
      3551 9582 3546 9598 3552 9609 3555 9609
      3556 9614
TIME...MOT...LOC 1753Z 229DEG 44KT 3558 9590 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mejia
827 
WWUS54 KTSA 141758
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1258 PM CDT Thu Mar 14 2024

OKC101-111-145-141815-
/O.CON.KTSA.SV.W.0013.000000T0000Z-240314T1815Z/
Wagoner OK-Okmulgee OK-Muskogee OK-
1258 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHWESTERN WAGONER...CENTRAL OKMULGEE AND NORTHWESTERN MUSKOGEE
COUNTIES...

At 1257 PM CDT, a severe thunderstorm was located over Morris, moving
northeast at 50 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Haskell...                        Morris...
Schulter...                       Boynton...
Grayson...                        Stonebluff...
Okmulgee State Park...            Bald Hill...
Jamesville...                     Eram...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for southeastern,
northeastern and east central Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3591 9572 3570 9551 3555 9575 3555 9582
      3551 9582 3546 9598 3552 9609 3555 9609
      3556 9614
TIME...MOT...LOC 1757Z 229DEG 44KT 3562 9584 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mejia

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 12:35 PM CDT, 9 minutes earlier.

Area forecast discussion, Mar 14, 12:35 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1235 PM CDT Thu Mar 14 2024

...New AVIATION...

.SHORT TERM...
(The rest of today )
Issued at 1045 AM CDT Thu Mar 14 2024

Forecast remains on track for numerous thunderstorms to develop
along and southeast of Interstate 44 this afternoon and evening.
Conditions are supportive of very large damaging hail and locally
damaging winds especially with early day storms. A tornadic risk
may also develop with the more sustained cellular but low level
shear values are shown to decrease this afternoon before
increasing again by early evening. Storm mode may largely impact
tornadic potential. Updated forecast made minor adjustment to
thunderstorm chances and included mention of severe potential.

&&

.LONG TERM...
(Tonight through Wednesday)
Issued at 348 AM CDT Thu Mar 14 2024

A cold front will be near Interstate 44 by the start of this
period, and will accelerate southeast through the evening hours.
Storm coverage and intensity will lessen with time this evening,
with most of the activity exiting the area by midnight.

Cooler temperatures will follow the frontal passage for Friday
with some lingering cloudiness at least through the morning. A
brief warmup will occur Saturday ahead of the next cold front due
to arrive Saturday night and early Sunday morning. A few showers
will be possible Saturday night across parts of southeast
Oklahoma, but rainfall amounts look to remain on the light side.

Cooler temperatures will return Sunday and Monday, with a freeze
possible in some places Monday morning. The return of south winds
will bring a quick warmup Tuesday ahead of the next storm system
that may affect the area by next Wednesday night and Thursday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1234 PM CDT Thu Mar 14 2024

Showers and storms currently expanding along the Interstate 44
corridor and will impact the NE OK terminals. Thunderstorm
coverage will increase and expand eastward through the afternoon
through mid evening w/ corresponding flight impacts. Storms end
from northwest to southeast as a cold front passes. MVFR ceilings
expected to develop by the cold front late tonight and persist
through Friday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  46  63  42 /  60  20   0   0
FSM   79  53  66  44 /  90  90   0   0
MLC   78  49  64  43 /  90  70   0  10
BVO   78  44  63  38 /  20  10   0   0
FYV   78  46  60  38 /  90  70   0   0
BYV   77  46  59  39 /  90  70   0   0
MKO   78  48  63  41 /  80  60   0   0
MIO   77  45  60  39 /  60  30   0   0
F10   78  47  63  43 /  80  50   0   0
HHW   78  53  66  46 /  80  80  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....05
AVIATION...07
Hazardous weather outlook, Mar 14, 9:26 AM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
926 AM CDT Thu Mar 14 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
926 AM CDT Thu Mar 14 2024

...SEVERE WEATHER EXPECTED TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Mainly Southeast Oklahoma into Northwest Arkansas.
	ONSET...Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late morning into Afternoon.

	AREA AT GREATEST RISK...Along and southeast of Interstate 44.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Afternoon.

DISCUSSION...
Severe thunderstorms will develop from late morning into the
early afternoon and increase in coverage from mid afternoon through
early evening. Areas southeast of Interstate 44 will have the
highest chances for severe weather, including the potential for
very large damaging hail and a few tornadoes. Locally heavy
rainfall is likely primarily across southeast Oklahoma into
northwest Arkansas with a limited risk of flash flooding.
Thunderstorms will end from northwest to southeast this
evening as a cold front sweep across the region.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY through WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Relatively quiet weather will prevail Friday into next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 14, 11:53 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1153 AM CDT Thu Mar 14 2024

OKZ064-065-141730-
Okfuskee OK-Creek OK-
1153 AM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CREEK AND WESTERN
OKFUSKEE COUNTIES THROUGH 1230 PM CDT...

At 1152 AM CDT, Doppler radar indicated a strong thunderstorm over
Little, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Okemah...                         Boley...
Paden...                          Bearden...
Castle...                         Welty...
Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3553 9662 3571 9645 3550 9617 3529 9639
      3529 9644 3546 9644 3546 9647 3543 9650
      3543 9652 3546 9654 3544 9657 3543 9656
      3542 9656 3541 9654 3539 9654 3541 9658
      3540 9660 3540 9662
TIME...MOT...LOC 1652Z 221DEG 31KT 3536 9665

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Mar 14, 12:16 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1216 PM CDT Thu Mar 14 2024

OKZ060-067-141745-
Tulsa OK-Wagoner OK-
1216 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WAGONER AND
SOUTHEASTERN TULSA COUNTIES THROUGH 1245 PM CDT...

At 1216 PM CDT, Doppler radar indicated a strong thunderstorm near
Broken Arrow, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Bixby...                          Jenks...
Coweta...                         Catoosa...
Oneta...                          Leonard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3614 9561 3613 9559 3609 9555 3608 9556
      3608 9558 3607 9557 3607 9553 3606 9552
      3586 9578 3598 9596 3616 9580 3616 9562
TIME...MOT...LOC 1716Z 219DEG 31KT 3598 9582

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 14, 12:31 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1231 PM CDT Thu Mar 14 2024

OKZ064>066-141800-
Okmulgee OK-Okfuskee OK-Creek OK-
1231 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
NORTHWESTERN OKMULGEE AND NORTH CENTRAL OKFUSKEE COUNTIES THROUGH 100
PM CDT...

At 1231 PM CDT, Doppler radar indicated a strong thunderstorm over
Okfuskee, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Okfuskee...                       Beggs...
Preston...                        Mason...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3544 9629 3553 9645 3585 9608 3573 9593
TIME...MOT...LOC 1731Z 220DEG 24KT 3558 9625

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Mejia
Special weather statement, Mar 14, 12:33 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1233 PM CDT Thu Mar 14 2024

OKZ061-062-067-141800-
Rogers OK-Mayes OK-Wagoner OK-
1233 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ROGERS...
SOUTHWESTERN MAYES AND NORTHWESTERN WAGONER COUNTIES THROUGH 100 PM
CDT...

At 1233 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
west of Inola, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Chouteau...                       Inola...
Taiwah...                         Tiawah...
Sportsmen Acres Community...

This includes Interstate 44 between mile markers 256 and 260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3639 9543 3619 9524 3597 9563 3610 9576
      3613 9576
TIME...MOT...LOC 1733Z 228DEG 36KT 3611 9564

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 8:17 PM CDTSpecial Weather StatementTSATulsa28 min
Mar 13, 8:22 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa38 min
Mar 13, 8:48 PM CDTSpecial Weather StatementTSAWashington27 min
Mar 13, 9:06 PM CDTSpecial Weather StatementTSANowata, Washington39 min
Mar 13, 9:21 PM CDTSpecial Weather StatementTSARogers39 min
Mar 13, 9:50 PM CDTSpecial Weather StatementTSANowata40 min
Mar 14, 11:53 AM CDTSpecial Weather StatementTSAOkfuskee37 min
Mar 14, 12:06 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee24 min
Mar 14, 12:16 PM CDTSpecial Weather StatementTSAWagoner29 min
Mar 14, 12:22 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee23 min
Mar 14, 12:27 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee33 min
Mar 14, 12:31 PM CDTSpecial Weather StatementTSAOkfuskee29 min
Mar 14, 12:33 PM CDTSpecial Weather StatementTSARogers27 min
Mar 14, 12:51 PM CDTSpecial Weather StatementTSAOkfuskee24 min
Mar 14, 12:53 PM CDTSpecial Weather StatementTSAMayes37 min
Mar 14, 12:56 PM CDTSpecial Weather StatementTSACreek34 min
Mar 14, 12:56 PM CDTTornado WarningTSAOkfuskee34 min
Mar 14, 12:58 PM CDTSevere Thunderstorm WarningTSAMayes47 min
Mar 14, 1:06 PM CDTSpecial Weather StatementTSAMuskogee24 min
Mar 14, 1:12 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMuskogee, Okmulgee, Wagoner33 min
Mar 14, 1:16 PM CDTSevere Thunderstorm Warning Considerable damage threatTSADelaware, Mayes44 min
Mar 14, 1:19 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee26 min
Mar 14, 1:31 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee29 min
Mar 14, 1:33 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah27 min
Mar 14, 1:36 PM CDTSpecial Weather StatementTSATulsa24 min
Mar 14, 1:39 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
Mar 14, 1:41 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee49 min
Mar 14, 1:42 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner33 min
Mar 14, 1:52 PM CDTSevere Thunderstorm Warning Destructive damage threatTSADelaware53 min
Mar 14, 2:00 PM CDTSpecial Weather StatementTSAAdair30 min
Mar 14, 2:04 PM CDTTornado WarningTSADelaware26 min
Mar 14, 2:09 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, McIntosh, Mayes, Muskogee, Wagoner21 min
Mar 14, 2:16 PM CDTSpecial Weather StatementTSARogers29 min
Mar 14, 2:26 PM CDTAreal Flood AdvisoryTSADelaware, Mayes3 hr
Mar 14, 2:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 6 more34 min
Mar 14, 2:32 PM CDTSpecial Weather StatementTSADelaware28 min
Mar 14, 2:32 PM CDTTornado WarningTSAAdair, Cherokee28 min
Mar 14, 2:41 PM CDTSpecial Weather StatementTSACraig34 min
Mar 14, 2:55 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, McIntosh and 3 more50 min
Mar 14, 3:18 PM CDTSpecial Weather StatementTSAPittsburg27 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningTSAAdair46 min
Mar 14, 3:45 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah3 hr
Mar 14, 3:45 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah45 min
Mar 14, 3:46 PM CDTSpecial Weather StatementTSAPushmataha29 min
Mar 14, 4:10 PM CDTSpecial Weather StatementTSALeFlore50 min
Mar 14, 4:13 PM CDTSpecial Weather StatementTSAHaskell32 min
Mar 14, 4:18 PM CDTSpecial Weather StatementTSALeFlore27 min
Mar 14, 4:26 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Sequoyah49 min
Mar 14, 4:34 PM CDTSpecial Weather StatementTSALeFlore26 min
Mar 14, 4:41 PM CDTAreal Flood AdvisoryTSAAdair, Sequoyah5 hr
Mar 14, 4:42 PM CDTSpecial Weather StatementTSAHaskell33 min
Mar 14, 4:44 PM CDTSpecial Weather StatementTSAOkfuskee46 min
Mar 14, 4:54 PM CDTSevere Thunderstorm WarningTSAPittsburg51 min
Mar 14, 4:55 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore50 min
Mar 14, 4:56 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
Mar 14, 5:09 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah14 min
Mar 14, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah48 min
Mar 14, 5:29 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg46 min
Mar 14, 5:51 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALeFlore, Sequoyah39 min
Mar 14, 6:05 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, Pittsburg40 min
Mar 14, 6:15 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Pittsburg45 min
Mar 14, 6:24 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah51 min
Mar 14, 6:33 PM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah5 hr
Mar 14, 6:37 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer38 min
Mar 14, 6:45 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg35 min
Mar 14, 6:58 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.